# SDR ASAA2023012741719

- Difficulty date: January 27, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 60,786 hours, 17,664 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER CONSULTATION WITH THE FLIGHT OPS DUTY OFFICER AND DETERMINING LNAV/VNAV SHOULD ENGAGE ON THE GROUND, LNAV/VNAV WILL NOT ENGAGE. LNAV/VNAV LIGHTS WERE VERIFIED OPERATIONAL. GROUNDED - YES. ACCOMPLISHED FMC BITE PER B737-800 AMM 34-61-801 TASK. NO FAULTS FOUND. ACCOMPLISHED DFCS BITE CHECK PER TASK 22-11-801 NO FAULTS FOUND. ENGAGED VNAV/LNAV WITH CURRENT FLT PLAN INFO . VNAV ENGAGED NO FAULTS NOTED.
